Open Access
February 2011 Closed magnetic geodesics on $S^2$
Matthias Schneider
J. Differential Geom. 87(2): 343-388 (February 2011). DOI: 10.4310/jdg/1304514976


We give existence results for simple closed curves with prescribed geodesic curvature on $S^2$, which correspond to periodic orbits of a charge in a magnetic field.


Download Citation

Matthias Schneider. "Closed magnetic geodesics on $S^2$." J. Differential Geom. 87 (2) 343 - 388, February 2011.


Published: February 2011
First available in Project Euclid: 4 May 2011

zbMATH: 1232.53006
MathSciNet: MR2788659
Digital Object Identifier: 10.4310/jdg/1304514976

Rights: Copyright © 2011 Lehigh University

Vol.87 • No. 2 • February 2011
Back to Top